We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to email@example.com.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
Hello my 6 year old daughter has adhd. We started her off on Focalin and since she could not swallow the pill she had to have it broken open and sprinkled on somt sort of food. Well that was just not working. I took her to the doctor this past Wednesday and we have now decided to switch to the patch so now she is on Daytrana 15mg. She has been on it almost 2 days now and so far she has been good with it. She has complained of her tummy hurting and not really wanting to eat also she is going to the bathroom a lot more now....Is anyones child on this? Or has anyones child been on it??
I would love to hear some feedback if so
__________________ Thank you to AlexKatieAiden Mommy for my new siggy
Sorry I don't have any experience with this but glad that her behaviors are good on it. Have you called the doc to talk about the stomach ache/not eating and using the bathroom more? I hope someone comes along that has more experience.
No I'm sorry, my DS just started on Ritalin 10mg. he also cannot swallow large pills, so we were told to break it in half. He is doing okay on it and hasn't had any appetite changes or stomach complaints. I have heard though from other people that a lot of times you have stomach aches and lose weight because of these meds, so it sounds like it's just one of those side effects. Perhaps the dosage is too high for her? Do they have 10mg in the patch?